×

Found 10 Documents (Results 1–10)

100
MathJax

Hyperbolic conservation laws with stochastic discontinuous flux functions. (English) Zbl 1462.65123

Klöfkorn, Robert (ed.) et al., Finite volumes for complex applications IX – methods, theoretical aspects, examples. FVCA 9, Bergen, Norway, June 15–19, 2020. In 2 volumes. Volume I and II. Cham: Springer. Springer Proc. Math. Stat. 323, 265-273 (2020).
PDF BibTeX XML Cite
Full Text: DOI

The semigroup approach to conservation laws with discontinuous flux. (English) Zbl 1284.35272

Chen, Gui-Qiang G. (ed.) et al., Hyperbolic conservation laws and related analysis with applications. Selected papers based on the presentations at the workshop at the International Centre for Mathematical Sciences (ICMS) Edinburgh, UK, September 19–23, 2011. Berlin: Springer (ISBN 978-3-642-39006-7/hbk; 978-3-642-39007-4/ebook). Springer Proceedings in Mathematics & Statistics 49, 1-22 (2014).
PDF BibTeX XML Cite
Full Text: DOI Link

Parametric regularity of the conditional expectations via the Malliavin calculus and applications. (English) Zbl 1401.60107

Viens, Frederi (ed.) et al., Malliavin calculus and stochastic analysis. A Festschrift in honor of David Nualart. New York, NY: Springer (ISBN 978-1-4614-5905-7/hbk; 978-1-4614-5906-4/ebook). Springer Proceedings in Mathematics & Statistics 34, 555-583 (2013).
MSC:  60H07 60B11
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Classification

Software